# SDR AALA201706159002

- Difficulty date: June 14, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 77,040 hours, 11,851 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: D97C00609
- Part serial: 24665
- Condition: Failed
- Location: Fuel Transfer
- Part time: 77,084 hours, 11,856 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM FUEL TANK TRANSFER FAULT, ZFW / ZFCG DISAGREE.. AIRCRAFT WAS GROUNDED.   REPLACED FUEL TRIM PIPE ISOLATION VALVE ACTUATOR IAW AMM 28-27-53. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
